# SDR UIEA2010062700082

- Difficulty date: June 27, 2010
- Submitted: July 6, 2010
- Operation: Air carrier
- Aircraft: N523MC
- Make and model: Boeing 747-2D7B
- Aircraft serial: 21782
- Aircraft time: 100,703 hours, 20,573 cycles
- Engine: Ge CF650*
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Bs 910-1000
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NRC 0925 'MAIN DECK FLOOR OMEGA' CRACK ON OMEGA LBL 75, CHANNEL BETWEEN STA 910 TO 1000 AND TWIST.  (DAMAGED AREA TRIMMED OUT, REINFORCED AREA WITH NEW OMEGA AND SPLICE PN N523MC, NRC 925 1/2 IAW SRM 53-10-05, FIG 19.  FASTENER INSTL IAW SRM 51-30-02).
